Sustiva and rapid heart beat
Jan 24, 2005
I have been taking Sustiva, Viread and Videx EC for two years now, and in the past month, I have woken up twice in the middle of the night with rapid a heart beat after a Sustiva "dream". On both occasions, the rapid heart beat went away in about 30 minutes, but later during that day, it seemed my heart rate was higher than normal. Is this something I should be concerned about?
Response from Dr. Henry
The answer partly depends on how fast the heart rate is and whether the heart rhythm is OK. Checking your heart rate during those episodes (and writing it down) as well as perhaps getting at least an EKG might be worth doing after discussing with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Lap Dance Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.